# SDR IPXA2023110757733

- Difficulty date: October 25, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1022
- Part serial: SSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO COMPT, FRAME STA 1620 R/H, HAS A DENT BETWEEN S-25R TO S-26R. ACCOMPLISHED REPAIR PER SRM 53-00-07-2R-5 DETAIL III. VERIFIED ACCOPMLLISHED PER SRM INSP COMPLETE JOB COMPLETE
